

# **BBS UK Conference 2025**

Livestream Programme of Events: Saturday 26th April 2025

\*Please note that timings are subject to change

#### 9am – Livestream starts

Conference opens

9:15am - Welcome

Emma Hughes, Chair, BBS UK

9:20am – Update on Gene Therapy

Prof Beales, Axovia Therapeutics

#### 9:50am - Therapeutic Approaches for Retinal Dystrophies

**Robert Henderson**, Consultant Ophthalmologist & Vitreoretinal Surgeon, GOSH & Moorfields Eye Hospital

10:20am - Setmelanotide Clinics Update

Dr Elizabeth Forsythe

10:45am - Break for 20 mins

11:05am - Wills, Trusts and Decision Making

Philip Warford, Renaissance Legal

11:30am - Personal Perspective

Stefan Crocker

11:50pm - Staying Safe Online

Sophie Corness, RNC (Royal National College for the Blind)

12:20pm – Update from BBS UK

Tonia Hymers, Operations Manager, BBS UK

12:45pm - Break for 1 hour 15 mins

After lunch we will split into two groups for more focused sessions:



**People Living with BBS** will only need to register for the one Zoom link, and they can stay on that link for their afternoon sessions.

**Parents/carers** of children with BBS will need to register for an additional link to join their afternoon sessions.

## **People Living with BBS**

2pm - Thinking About Food

Kenneth Michie and Dr Emma McGibbon

2:50pm – The Power of Peer Support

Denise Rawden, Retina UK

3:15pm - Comfort Break for 15 mins

3:30pm - Communication at a Cellular Level: An accessible update

Dr Emilia Kieckhöfer, Julia Günzler, Jannis von Spreckelsen, Viola Kretschmer

4pm - Personal Perspective

Emily Bartell, USA

4:20pm - Closing Remarks

Emma Hughes, Chair, BBS UK

#### Parents/carers of children with BBS

### 2pm - Supporting Transition to Adulthood

**Marie McGee**, Transition Co-ordinator, Birmingham Children's Hospital and **Anna Smith**, Rareminds

2:50pm - Cognitive, behavioural and social presentations in children and young people with BBS

Dr Gabrielle Blumer and Dr Emma McGibbon



#### 3:20pm - Break for 10 mins

# 3:30pm - Habilitation: What to Expect in Your Child's Mobility & Independence Programme

Suzy McDonald, Habilitation VI UK

#### 3:50pm - Dietary Support

Sarah Flack, Principal Dietitian, Great Ormond Street Hospital

#### 4:20pm - Closing Remarks

Chetan Meshram, Vice-Chair, BBS UK